The Forcing Geodetic Cototal Domination Number of a Graph

S L Sumi, V Mary Gleeta, J Befija Minnie


Let  be a geodetic cototal domination set of . A subset  is called a forcing subset for  if  is the unique minimum geodetic cototal domination set containing . The minimum cardinality T is the forcing geodetic cototal domination number of S is denotedby , is the cardinality of a minimum forcing subset of S. The forcing geodetic cototal domination number of ,denoted by , is , where the minimum is takenover all -sets  in . Some general properties satisfied by this concept arestudied. It is shown that for every pair  of integers with ,there exists a connected graph  such that  and . where  isthe geodetic cototal dominating number of .


geodetic set, cototal dominating set, geodetic cototal dominating set, geodetic cototal domination number,forcing geodeticcototal domination number.

Full Text:



F.Harary, Graph Theory, Addison – Wesley, (1969).

F. Buckley and F.Harary,Distance in Graphs, Addition-Wesley,Redwood City,CA,(1990).

T.W.Haynes, S.T.Hedetniemi and P.J.Slater, Fundamentals of domination in graphs, Marcel Dekker, New York, 1998.

V.R. Kulli, B.Janakiram and Radha RajamaniIyer, The cototal dominationnumber of a graph, Journal of Discrete Mathematical Sciences and Cryptography,2 (2), (1999), 179 – 184.

Gary Chartrand and P. Zhang, The Forcing Geodetic number of a Graph,DiscussionesMathematicae Graph Theory 19(1999), 45 – 58.

S.L.Sumi,V.MaryGleeta and J.Befija Minnie, The Geodetic cototal domination Number of a graph, ICDM 2021, ISBN:978-93-91077-53-2.



  • There are currently no refbacks.

Copyright (c) 2022 S L Sumi, V Mary Gleeta, J Befija Minnie

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.